# SDR SWAA2025090395393

- Difficulty date: July 25, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STA.101.90 TO 30 INCH PLUS FRONT SPAR WEB LT HORIZONTAL STAB.   PERFORMED PERMANENT REPAIR ON INSPAR RIB HSS.101.90 TO 30 INCH PLUS FRONT SPAR WEB LT HORIZONTAL STAB IAW SRM 55-10-09-2R-4, REPAIR 4.   MAJOR REPAIR.
